# SDR SWAA2013081919324

- Difficulty date: August 9, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 25,972 hours, 15,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 22064002
- Part serial: 4312
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A, O

## Discrepancy

DIVERSION/DECLARED EMERGENCY, SMOKE DETECTOR IN AFT LAVATORY ACTIVATED.  FLIGHT ATTENDANT’S REPORTED ODOR, NOT SMOKE OR FIRE ODOR, IN ENTIRE CABIN.  FLIGHT ATTENDANT’S CHECKED BOTH LAVATORY’S HAD NO INDICATION OF SMOKE OR FIRE.  HAD NO ODORS IN COCKPIT.  FIRE DEPARTMENT CHECKED BOTH LAVATORY’S & HAD NO INDICATION OF SMOKE OR FIRE.  FOUND NR 2 ENGINE FROM NR 3 CHIP DETECTOR LEAKED.  R&R NR 3 CHIP DETECTOR "O" RING IAW MM.  R&R RT ACM IAW MM.  R&R RT & LT COALESCER BAG IAW MM.
